MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE EVO CUFF PILOT SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA UNIQUE EVO CUFF PILOT SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 1D2050
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "lma was used in the intubation of a patient, but it wouldn't stay inflated.A new one was obtained and worked.No patient harm reported.".
 
Additional Manufacturer Narrative
(b)(4).One actual sample received for investigation.An initial visual inspection of the returned sample showed no obvious abnormalities.Post-functional testing, a visual inspection of the cuff pilot valve was conducted using the keyence digital microscope, during which a hole was observed at the seal area of the cuff pilot valve.The hole was confirmed to be the source of leak where bubbles were observed emerging from during water leak test.Functional testing was conducted in accordance.The cuff was inflated to the upper limit (green zone) of the cuff pilot.The inflated cuff was then left for 60 minutes and monitored using a timer.After 5 minutes, the black indicator line shifted from the green zone to the yellow zone, indicating that a leak was present.To confirm the leak location, the sample was inflated and immersed in a water bath.Bubbles were observed emerging from the bottom of the cuff pilot valve, near the inflation line.This confirmed that the complaint of the sample not maintaining inflation was due to a leak at the cuff pilot valve.A device history record (dhr) review was conducted for the lot number with no relevant findings.Based on the investigation conducted, a leak was identified at the cuff pilot valve.The cuff was inflated and left for 60 minutes.After 5 minutes, the black indicator line shifted from the green zone to the yellow zone, indicating the presence of a leak.Subsequent visual inspection of the cuff pilot valve revealed a hole at the seal area, which was determined to be the source of the leak.This confirmed that the complaint regarding the sample's inability to maintain inflation was due to a leak at the cuff pilot valve.Further investigation of this confirmed issue will be documented in a newly initiated nonconformance report.
 
Event or Problem Description

Brand Name
LMA UNIQUE EVO CUFF PILOT SIZE 5
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24727618
Report Number3009307931-2026-00014
Device Sequence Number9286440
Product Code CAE
UDI-Device Identifier15060112318891
UDI-Public(01)15060112318891(11)250619(17)280618(10)11F25F0147(21)
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1D2050
Device Lot Number11F25F0147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown